Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I get dizziness and light headed, and my eyes go blurry. It has happened twice now, is there any remedy for this please tell me !

I ll be just sitting here and all of the sudden I get dizziness and light headed, and my eyes go blurry. It has happened twice now. The first time it lasted for maybe 8 hours lessening over time for that 8 hours, I was walking into things and staggering/ stumbling and this time it just started about 10 minutes ago and my eyes started ringing too with this.
Asked On : Tue, 1 Feb 2011
Answers:  3 Views:  1014
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I meant to say my Ears are ringing
Answered: Tue, 1 Feb 2011
  Anonymous's Response
It sounds like you should see a doctor now, or should have already seen a doc by now. Hope you are OK.
Answered: Tue, 12 Apr 2011
Ophthalmologist Dr. Arun Chaudhari's  Response
Dear ABC
You have not mentioned your age , and other clininical findings/history as Hypertension, Diabetes, Anemia etc
The Giddiness that you experience can be non specific may be due to tiredness,weakness, exhaustion
But at the same time it may be seroius for reasons like Hypotension, Hypo Gycemis, Migraine or some Nuerological problem
Do Not neglect it especially if the frequency of the episodes increase or problem increases in severeity
I suggest a proper medical advice and examination by competant doctor

Dr Arun Chaudhari
CMD , Greenleaf Group of Clinics
Answered: Wed, 21 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor